# SDR 20000501SH001

- Difficulty date: February 20, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Part number: 2421143
- Part serial: 233
- Condition: Failed
- Location: Lt Fuel Tank
- Part time: 3,899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER SHUTOFF VALVE IS BYPASSING FUEL THROUGH ELECTRICAL CONDUIT.  TOP OF SOV BYPASSES FUEL THROUGH ''POTTING'' AND IS FOUND DOWNSTREAM OF ELECTRICAL CONDUIT WITNESS HOLES.  SUBMITTER STATED THIS IS THE THIRD LEFT FUEL TRANSFER SOV TO BE REPLACED.  FIRST, NOV 1994, SECOND, APR 1995). (X)
